# SDR AALA201709079009

- Difficulty date: September 5, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 1,667 hours, 663 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PASSENGER DOOR L2 DOOR ASSIST DAMPENER BOTTLE PRESSURE, BELOW PRESSURE LIMITS. RE-CHARGED (EMERGENCY EXIT) DOOR ASSIST BOTTLE TO PROPER LIMITS PER AMM 52-22-00-614-002.
